Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2004, Volume 75, Issue 3, Pages 425–434
DOI: https://doi.org/10.4213/mzm46
(Mi mzm46)
 

This article is cited in 5 scientific papers (total in 5 papers)

Distributive and Multiplication Modules and Rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)
Full-text PDF (202 kB) Citations (5)
References:
Abstract: We study rings in which every ideal is a finitely generated multiplication right ideal.
Received: 27.08.2002
Revised: 01.07.2003
English version:
Mathematical Notes, 2004, Volume 75, Issue 3, Pages 391–340
DOI: https://doi.org/10.1023/B:MATN.0000023318.59926.c7
Bibliographic databases:
UDC: 512.55
Language: Russian
Citation: A. A. Tuganbaev, “Distributive and Multiplication Modules and Rings”, Mat. Zametki, 75:3 (2004), 425–434; Math. Notes, 75:3 (2004), 391–340
Citation in format AMSBIB
\Bibitem{Tug04}
\by A.~A.~Tuganbaev
\paper Distributive and Multiplication Modules and Rings
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 3
\pages 425--434
\mathnet{http://mi.mathnet.ru/mzm46}
\crossref{https://doi.org/10.4213/mzm46}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2068805}
\zmath{https://zbmath.org/?q=an:1071.16002}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 3
\pages 391--340
\crossref{https://doi.org/10.1023/B:MATN.0000023318.59926.c7}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000221289900010}
Linking options:
  • https://www.mathnet.ru/eng/mzm46
  • https://doi.org/10.4213/mzm46
  • https://www.mathnet.ru/eng/mzm/v75/i3/p425
  • This publication is cited in the following 5 articles:
    1. A. A. Tuganbaev, “Arithmetical Rings”, J Math Sci, 258:2 (2021), 129  crossref
    2. A. A. Tuganbaev, “Arifmeticheskie koltsa”, Algebra, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 3–73  mathnet  mathscinet
    3. Karimzadeh S., Nekooei I., “Some Remarks on Dedekind Modules”, Algebr. Colloq., 19:1 (2012), 1171–1178  crossref  mathscinet  zmath  isi  scopus
    4. Zamani N., “Finitely Generated Graded Multiplication Modules”, Glasg. Math. J., 53:Part 3 (2011), 693–705  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Tuganbaev, “Multiplication modules and ideals”, J Math Sci, 136:4 (2006), 4116  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:427
    Full-text PDF :216
    References:65
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025